# SDR COMA9710239

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Part number: 12025602619
- Condition: Separated
- Location: Lt Nacelle
- Component: Emb, 1202014063
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

LT ENGINE NACELLE AFT INBOARD COWLING DOOR SEPARATED AIRCRAFT AFTER TAKEOFF.  REPLACED COWLING DOOR AND ASSOCIATED INTERMEDIATE COWLING ASSY DUE TO ADDITIONAL DAMAGE.
